# SDR ABXA9701801

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59104819
- Condition: Corroded
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CENTER WING FUEL TANK LOWER SURFACE KEEL FINGER DOUBLER CORRODED BEYOND LIMITS AT STRINGER 11 RT SIDE.  REPAIRED IAW ABX REA D957-21575-MR.
